# SDR SWI2025F00655

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,791 hours, 39,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL320 GOT A STRONG BURNING SMELL FROM THE FLIGHT DECK VENTS.  AT ONE POINT WE HAD A BURNING SMOKE SMELL.  (FLIGHT 5021 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
